MAUDE Adverse Event Report: STRYKER GMBH SCALED DRILL Ø2.5MM, AO FITTING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH SCALED DRILL Ø2.5MM, AO FITTING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 703966
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "distributor informed sales rep that two drills (703966) appear to have broken during surgery for a pelvic fracture.Sales rep is currently confirming the health hazard to the patient and medical intervention, but no further information has been provided by hcp at this time." additional information received august 4, 2025.The doctor reported, ¿the patient's bones were very hard, and drilling was performed with the surrounding soft tissue putting stress on the drill.¿ a broken piece of the drill penetrated into the bone, but was difficult to remove, so the procedure was completed with the broken piece left inside the body.

Brand Name
SCALED DRILL Ø2.5MM, AO FITTING
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22912506
Report Number0008031020-2025-01429
Device Sequence Number21128247
Product Code LXH
UDI-Device Identifier07613252719861
UDI-Public07613252719861
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number703966
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown